# SDR 200512251

- Difficulty date: December 25, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000068
- Aircraft time: 1,635 hours, 1,075 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DID NOT HAVE A DOWN AND LOCKED GEAR INDICATION.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND NR 3 TIRE BLOWN WHICH CAUSED DAMAGE TO WEIGHT ON WHEELS HARNESS.
